# SDR EIA2007082

- Difficulty date: March 22, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT LBL 11 STA 470.  SEAT TRACK REMOVED AS PER SRM 51-30-01.  SEAT TRACK TRIMMED AND PRIMER APPLIED PER SOPM 20-41-01.  SEAT TRACK INSTALLED PER SRM 53-10-05 FIGURE 4.
